- Advertisement -
HomeTV ShowsCBSCBS Announces Fall 2021-2022 Primetime Premiere Dates

CBS Announces Fall 2021-2022 Primetime Premiere Dates

CBS announced today the premiere dates for its 2021-2022 fall season that begins Monday, September 20. The Network will roll out the strategic launches of five new shows and 22 returning series over several weeks.

CBS Announces Fall 2021-2022 Primetime Premiere Dates

Highlights also include the season premiere of venerable 60 MINUTES on Sunday, Sept. 12, the 73RD EMMY AWARDS on Sunday, Sept. 19 and THE TONY AWARDS® PRESENT: BROADWAY’S BACK on Sunday, Sept. 26.

SUNDAY, SEPTEMBER 12
7:30-8:30 PM – 60 MINUTES (54th Season Premiere) (**Football Doubleheader)

SATURDAY, SEPTEMBER 18
10:00-11:00 PM – 48 HOURS (35th Season Premiere)

SUNDAY, SEPTEMBER 19
8:00-11:00 PM, LIVE ET / 5:00-8:00 PM, LIVE PT – 73RD EMMY AWARDS

MONDAY, SEPTEMBER 20
08:00-08:30 PM – THE NEIGHBORHOOD (4th Season Premiere)
08:30-09:00 PM – BOB ♥ ABISHOLA (3rd Season Premiere)
09:00-10:00 PM – NCIS (NTP) (19th Season Premiere)
10:00-11:00 PM – NCIS: HAWAI’I (SERIES DEBUT)

TUESDAY, SEPTEMBER 21 (Three-episode crossover event)
08:00-09:00 PM – FBI (NTP) (4th Season Premiere)
09:00-10:00 PM – FBI: MOST WANTED (3rd Season Premiere at a special time)
10:00-11:00 PM – FBI: INTERNATIONAL (SERIES DEBUT at a special time)

WEDNESDAY, SEPTEMBER 22
08:00-10:00 PM – SURVIVOR (2-Hour 41st Season Premiere)
10:00-11:00 PM – BIG BROTHER

SUNDAY, SEPTEMBER 26
07:00-08:00 PM – 60 MINUTES (Regular Time Period)
08:00-09:00 PM – BIG BROTHER
09:00-11:00 PM – THE TONY AWARDS® PRESENT: BROADWAY’S BACK!

TUESDAY, SEPTEMBER 28
08:00-09:00 PM – FBI
09:00-10:00 PM – FBI: INTERNATIONAL (Regular Time Period)
10:00-11:00 PM – FBI: MOST WANTED (Regular Time Period)

WEDNESDAY, SEPTEMBER 29
08:00-09:00 PM – SURVIVOR (Regular Time Period)
09:00-11:00 PM – BIG BROTHER (Live Season Finale)

FRIDAY, OCTOBER 1
08:00-09:00 PM – S.W.A.T. (NTP) (5th Season Premiere)
09:00-10:00 PM – MAGNUM P.I. (4th Season Premiere)
10:00-11:00 PM – BLUE BLOODS (12th Season Premiere)

WEDNESDAY, OCTOBER 6
08:00-09:00 PM – SURVIVOR
09:00-10:00 PM – TOUGH AS NAILS (NTP) (3rd Season Premiere)
10:00-11:00 PM – CSI: VEGAS (SERIES DEBUT)

THURSDAY, OCTOBER 7
08:00-08:30 PM – YOUNG SHELDON (5th Season Premiere)
08:30-09:00 PM – UNITED STATES OF AL (2nd Season Premiere)
09:00-09:30 PM – GHOSTS (SERIES DEBUT)
09:30-10:00 PM – B POSITIVE (2nd Season Premiere)
10:00-11:00 PM – BULL (NTP) (6th Season Premiere)

SUNDAY, OCTOBER 10
07:00-08:00 PM – 60 MINUTES
08:00-09:00 PM – THE EQUALIZER (2nd Season Premiere)
09:00-10:00 PM – NCIS: LOS ANGELES (13th Season Premiere)
10:00-11:00 PM – SEAL TEAM (NTP) (5th Season Premiere)

FRIDAY, OCTOBER 22
8:00-9:00 PM – THE ACTIVIST (SERIES DEBUT)
(S.W.A.T. Returns Dec. 3)

Must Read

201FansLike
499FollowersFollow
19FollowersFollow
284FollowersFollow